# SDR 2003UALA00822

- Difficulty date: October 30, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 41,278 hours, 28,921 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STA. 835 IS BENT AND CRACKED IN RADIOUS VIEWED FROM UNDERSIDE RBL 18.   MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
